# SDR 07FDEA02722

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6556129
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR THRESHOLD AREA BEAM WEB CORRODED, STA 950E - 990 RBL 21"-22", WL 145 - 148 REMOVED CORROSION FROM AFT PIT CARGO DOOR THRESHOLD WEB BEAM AREA, FOUND TO BE OUT OF LIMITS.  REMOVED Z- ANGLE FWD/AFT FOR ACCESS UPPER CHORD BEAM.  FABRICATED AND INSTALLED WEB/CHORD, Z-ANGLES FWD/AFT REF SRM 51-30-2 PG 2GMM7-0-1001 PG 2.
